Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal=Weight Gain Hair Loss? Great.... Leighwit

Posted by Chris A. on May 17, 2002, at 17:15:13

In reply to Lamictal=Weight Gain Hair Loss? Great...., posted by Leighwit on May 17, 2002, at 12:55:38

Laurie,

I haven't gained any weight on Lamictal either and have been taking it for a long time. I did gain significant weight on a number of other meds, so it is nice to keep the needle on the scale steady.

Best,

Chris A.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris A. thread:106786
URL: http://www.dr-bob.org/babble/20020517/msgs/106813.html